# SDR SWIA201333668

- Difficulty date: June 2, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT FS 621 FWD SIDE, LBL 34 TO 43.  C-CHECK, REPAIRED CORRODED AREA ON CARGO FLOOR SUPPORT AT FS 621 LBL36 OTBD IAW REO.
